# SDR 96UAL900185

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9068U
- Make and model: Boeing 737222
- Aircraft serial: 19949
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP FROM ROW 15 TO ROW 18.  REPLACED DAMAGED LIGHT STRIP AND CHECKS OK.
